Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Itching inside the vagina. Treated for thrush. Taking high insulin dosage. Is that the reason?

Hi, I have a sensation deep in the vagina , it s an uncomfortable feeling sort of like an itch but more of an irritation. I have taken a one capsule treatment for thrush but didn t seem to work. It removed the white discharge but that s it. Now I still have the sensation on the right side of my vagina with no irritation. I do have high insulin levels and am stressed with exams atm. Could this be it? Thanks
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi, thanks for writing..
yes, in diabetic patients, it is common to have vaginal and oral candidiasis.. A good control over sugar level is important.. You can use clotrimazole vaginal pessary to treat the fungal infection.. If still it persists you will have to take antifungals like flucanazole orally.. hope I have answered your query.. Good day..
Answered: Mon, 23 Mar 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor